# SDR CA000614020

- Difficulty date: June 7, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 50,799 hours
- Engine: Ge CF650C2
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: A5361073300101
- Condition: Broken
- Location: Lt Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: J, A

## Discrepancy

(CAN) AFTER LIFT OFF CREW HEARD LOUD BANG AFTER SELECTED LDG GEAR UP. BOTH MAIN GEAR WENT UP & LOCKED INTO POS. NOSE GEAR DID NOT GO UP & NOSE GEAR DOOR IND. LIGHT REMAINED ON. DURING CLIMB OUT SEVERE VIBRATION COMING FROMNOSE OF A/C. AFTER GETTING INSTRUCTIONS FROM TOWER THEY DUMPED FUEL TO LAND UPON RETURNED TO BASE. CREW SELECTED GEAR DOWN, BOTH MAIN GEAR CAME DOWN & LOCKED NORMALLY. AFTER A/C IN BLOCKS INSP CARRIED OUT. THE LT NOSE DOOR ACTUATOR UPPER SUPPORT BRACKET BROKE & SHEARED THROUGH PIN. ACTUATOR ASSY NOW FREE TO MOVE UP & DOWN AS IT STILL ATTACHED TO DOOR. HYD LINES ATTACHED TO ACTUATOR BRACKETS ON NOSE WELL WERE BROKEN OFF .
